# SDR 96ZZZX3084

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Und Aerospace, repair station OG5R092N
- Aircraft: N170ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837005
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 78475005
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,357 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIB CRACKED DURING SCHEDULED INSPECTION.  CRACK WAS ON RIB FLANGE WHERE BOLTS GO THROUGH DRAG BRACE FITTING THAT BOLTS TO WING SPAR.  SUBMITTER STATES THIS OPERATOR HAS ALSO FOUND NUMEROUS NOSE RIBS CRACKED ON FORWARD SIDE OF SPAR WHERE NOSE RIB BOLTS TO SAME GEAR FITTING.
